Show simple item record

dc.creatorKarp, D. B.es_ES
dc.creatorLópez García, José Luises_ES
dc.date.accessioned2020-10-28T10:19:59Z
dc.date.available2020-10-28T10:19:59Z
dc.date.issued2017
dc.identifier.urihttps://hdl.handle.net/2454/38550
dc.descriptionEsta es la versión no revisada del artículo: D.B. Karp, J.L. López, Representations of hypergeometric functions for arbitrary parameter values and their use, Journal of Approximation Theory, Volume 218, 2017, Pages 42-70, ISSN 0021-9045. Se puede consultar la versión final en https://doi.org/10.1016/j.jat.2017.03.004.es_ES
dc.description.abstractIntegral representations of hypergeometric functions proved to be a very useful tool for studying their properties. The purpose of this paper is twofold. First, we extend the known representations to arbitrary values of the parameters and show that the extended representations can be interpreted as examples of regularizations of integrals containing Meijer's G function. Second, we give new applications of both, known and extended representations. These include: inverse factorial series expansion for the Gauss type function, new information about zeros of the Bessel and Kummer type functions, connection with radial positive de nite functions and generalizations of Luke's inequalities for the Kummer and Gauss type functions.en
dc.description.sponsorshipResearch of the first author (Sections 1–3) has been supported by the Russian Science Foundation under project 14-11-0002. The research of the second author (Sections 4 and 5) has been supported by the Spanish Ministry of Economía y Competitividad under project MTM2014- 53178.en
dc.format.mimetypeapplication/pdfen
dc.language.isoengen
dc.subjectGeneralized hypergeometric functionen
dc.subjectMeijer's G functionen
dc.subjectIntegral representationen
dc.subjectRadial positive de nite functionen
dc.subjectInverse factorial seriesen
dc.subjectHadamard nite parten
dc.titleRepresentations of hypergeometric functions for arbitrary parameter values and their useen
dc.typeArtículo / Artikuluaes
dc.typeinfo:eu-repo/semantics/articleen
dc.contributor.departmentIngeniería Matemática e Informáticaes_ES
dc.contributor.departmentMatematika eta Informatika Ingeniaritzaeu
dc.rights.accessRightsAcceso abierto / Sarbide irekiaes
dc.rights.accessRightsinfo:eu-repo/semantics/openAccessen
dc.type.versionVersión enviada / Bidali den bertsioaes
dc.type.versioninfo:eu-repo/semantics/submittedVersionen


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record


El Repositorio ha recibido la ayuda de la Fundación Española para la Ciencia y la Tecnología para la realización de actividades en el ámbito del fomento de la investigación científica de excelencia, en la Línea 2. Repositorios institucionales (convocatoria 2020-2021).
Logo MinisterioLogo Fecyt